# SDR RRXA97181

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56491310015
- Condition: Corroded
- Location: Bs 1530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE ON FRAME, AT Y=1530 BETWEEN LONGERONS 32R AND 36.  *S/D*  REMOVED CORRODED SECTION OF SPLICE FITTING AT Y=1530, IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR SPLICE DOUBLER IAW DC-8 SRM 53-2-5 FIGURE 86, 51-1-20D, 51-3-0 AND 51-1-21.
